MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-12
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the generic cart controller (gcc) and generic power distributor (gpd) on the surgeon side console (ssc).The system was tested and verified as ready for use.Isi did receive the da vinci products involved with this complaint to perform failure analysis.The gcc was analyzed.Log review showed no data to indicate that the fault had occurred in the field.Visual inspection found the battery missing and a new one was installed.Then the gcc was installed onto an in-house system where the component functioned as expected.The golden system was set ergo calibration and 10 minutes sine cycle, 10 power cycles and sitting idle for 15 hours.Once the testing was completed, the system error logs were inspected but no error could be identified.The gpd was analyzed.Log review showed no data to indicate that the fault had occurred the field.Upon visual inspection, no issues were found related to the reported issue.The gpd was installed onto an in-house is4000 system where an error was triggered indicating fault on the gpd, replicating the reported event.The complaint was confirmed based on failure analysis.
 
Event or Problem Description
It was reported that prior to start of da vinci-assisted surgical procedure, site contacted intuitive technical support engineer (tse) to report the surgeon side console (ssc) was off and would not power on, despite the power breaker being set to on.A message indicated that the ssc was not connected to the system, although the vision side cart (vsc) and patient side cart (psc) were powered on.Surgeon had previously attempted to restart the system and reseat the blue fiber cables without success.The tse confirmed the ssc was not connected and guided site to try a different power socket and check the power cord for damage, which appeared fine.Despite leaving the ssc breaker off for a minute and turning it back on, the issue persisted.Surgeon could hear a fan running inside the ssc, but the touchpad remained black and the power button was not lit.The procedure was aborted with no patient involvement.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24722660
Report Number2955842-2026-19640
Device Sequence Number18713451
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-12
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown